m+Medelevator.RU
← Поиск публикаций
Archives of toxicology · 2023

Characterization of drug-induced liver injury associated with drug reaction with eosinophilia and systemic symptoms in two prospective DILI registries.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Medina-Cáliz Inmaculada, Sanabria-Cabrera Judith, Villanueva-Paz Marina, Aukštikalnė Lauryna, Stephens Camilla, Robles-Díaz Mercedes, Pinazo-Bandera José M, García-Cortes Miren, Conde Isabel, Soriano German, Bessone Fernando, Hernandez Nelia, Nunes Vinicius, Paraná Raymundo, Lucena M Isabel, Andrade Raúl J, Niu Hao, Alvarez-Alvarez Ismael

Аннотация

Idiosyncratic drug-induced liver injury (DILI) associated with drug reactions with eosinophilia and systemic symptoms (DRESS) is poorly characterized among patients of Western countries. We aimed to comprehensively assess the clinical characteristics, outcomes, and causative agents in a prospective, well-vetted cohort of DILI patients with DRESS (DILI-DRESS). We identified 53 DILI-DRESS cases from the Spanish DILI Registry and the Latin American DILI Network. For comparison purposes, we defined a group of DILI patients (n = 881). DILI-DRESS cases were younger (47 vs. 53 years, respectively; p = 0.042) and presented more frequently with cholestatic/mixed damage (p = 0.018). Most DILI-DRESS patients showed moderate liver injury, 13% developed severe damage, and only one patient (with hepatocellular injury due to anti-tuberculosis drugs) progressed to acute liver failure and died. DILI-DRESS cases showed a distinctive causative drug pattern compared to DILI cases. The most frequent drugs were carbamazepine (13%), anti-tuberculosis drugs (13%), amoxicillin-clavulanate (11%), and allopurinol and lamotrigine (7.6% each). Among all cases of DILI due to allopurinol and lamotrigine, 67% presented with a DILI-DRESS phenotype, respectively. Higher total bilirubin (TBL) levels at DILI recognition (odds ratio [OR] 1.23; 95% confidence interval [CI] 1.04-1.45) and absence of eosinophilia (OR 8.77; 95% CI 1.11-69.20) increased the risk for developing a severe-fatal injury in DILI-DRESS patients. DILI-DRESS patients have a more frequent cholestasis/mixed pattern of injury at presentation, with antiepileptics as distinctive causative drug class. Most of the lamotrigine and allopurinol cases present with this phenotype. Higher TBL levels and absence of eosinophilia at DILI recognition are markers of poor outcomes.

Предметные рубрики MeSH